# SDR SWAA2018051621986

- Difficulty date: May 14, 2018
- Submitted: May 16, 2018
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 50,375 hours, 29,342 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Wedge
- Part number: 6546486511
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD TRAILING EDGE WING PANEL 551FB INBOARD WEDGE CRACKED.  R & R THE WEDGE IAW AMM & SRM.
